Translator Disclaimer
November 1991 Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe
Yves Laszlo
Duke Math. J. 64(2): 333-347 (November 1991). DOI: 10.1215/S0012-7094-91-06416-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • November 1991
Back to Top